MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY CLAMP ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY CLAMP ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112100
Medical Device Problem Codes Mechanical Problem (1384); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During case, where the 2 pin clamp attaches to array adaptor it is cross threaded.It would not tighten the array enough to hold it in place.Case type: pka.Provide more detail: when noticed has already finished cuts however weren't able assess leg with trials because array would not hold in place.Surgical delay: 10 minutes.
 
Event or Problem Description
During case, where the 2 pin clamp attaches to array adaptor it is cross threaded.It would not tighten the array enough to hold it in place.Case type: pka.Provide more detail: when noticed has already finished cuts however weren¿t able assess leg with trials because array would not hold in place.Surgical delay: 10 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that "during case, where the 2 pin clamp attaches to array adaptor it is cross threaded.It would not tighten the array enough to hold it in place.Case type: pka.Provide more detail: when noticed has already finished cuts however weren¿t able assess leg with trials because array would not hold in place.Surgical delay: 10 minutes." the event was confirmed.Method & results: device evaluation and results: visual inspection: the adaptor showed signs of damage.See attached images.Functional inspection: the device is non-functional.Product history review: review of the device history records indicates 40 device(s) were manufactured and accepted into final stock on 23oct2012 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112100, lot 19020412 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the investigation concluded that alleged failure mode was caused by damage.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication or evidence available at this time to suggest that there was a product non- conformity or unanticipated hazard.Should additional information become available the investigation will be reopened and re-evaluated.

Brand Name
ARRAY CLAMP ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8288979
Report Number3005985723-2019-00084
Device Sequence Number2463322
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112100
Device Lot Number19020412/112100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;